MATHEMATICA BOHEMICA, Vol. 123, No. 3, pp. 263-270 (1998)

Dominating functions of graphs with two values

Bohdan Zelinka

Bohdan Zelinka, Katedra diskrétni matematiky a statistiky Technické university, Halkova 6, 461 17 Liberec 1, Czech Republic, e-mail: bohdan.zelinka

Abstract: The $Y$-domination number of a graph for a given number set $Y$ was introduced by D. W. Bange, A. E. Barkauskas, L. H. Host and P. J. Slater as a generalization of the domination number of a graph. It is defined using the concept of a $Y$-dominating function. In this paper the particular case where $Y = \{0,1/k\}$ for a positive integer $k$ is studied.

Keywords: $Y$-dominating function of a graph, $Y$-domination number of a graph

Classification (MSC2000): 05C35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition